# SDR DALA2024070206681

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 111,272 hours, 16,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 CABIN DOORS 2L AND 2R EXIT SIGNS FLASH INTERMITTANTLY. CORRECTIVE ACTION: CARRIED OUT EMERGENCY LTS FUNCTIONAL TESTS WITH NO FAULTS. (6041298)
